# SDR REXA2012081301263

- Difficulty date: August 13, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 24,574 hours, 21,410 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER INOPERATIVE.  REMOVED AND REPLACED RELAY 1K2KE AT JB-10 IAW WM 91-32-10.  OPS CHECKED GOOD.  OK FOR SERVICE.
